# SDR 0301776310

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 57,237 hours, 6,867 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AN ELECTRICAL BURNING ODOR EMITTED IN THE AREA OF 4B. THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPOSITIONED AND SECURED THE SLEEP LIGHT ABOVE DOOR 1L THAT WAS COMING IN CONTACT WITH THE PLASTIC SURROUND. OPERATIONAL CHECK GOOD.
